Reply
 
LinkBack Thread Tools Search this Thread
Old Jul 8th, 2012, 12:17 PM   1
emma123456
Mum (Mom)
Active BnB Member
 
 
Join Date: Jul 2012
Location: scotland
Posts: 406

need your advice ladies .. ?


just a little question about microgynon ..

i stopped taking my pill last week and my 'bleed' finished on thursday, today ive been gettin slight cramps & ive started bleeding ever so slighty. im not expecting to ovulate or conceive this month as i know it can take a while after you come of BCP. im just not too sure what's goin on right now and was wondering if anyone had any experiences of this?

thank you in advance
xxx



 
Status: Offline
 
Old Jul 8th, 2012, 13:53 PM   2
TTC_
Trying to conceive (TTC)
Active BnB Member
 
 
Join Date: Jul 2012
Posts: 29
Sorry, I didn't want you to think anybody was ignoring you. I don't have any experience with microgynon, not sure what it is, is it like clomid?



 
Status: Offline
 
Old Jul 8th, 2012, 14:08 PM   3
emma123456
Mum (Mom)
Active BnB Member
 
 
Join Date: Jul 2012
Location: scotland
Posts: 406
thank you for replying! no microgynon is a birth control pill, im just not really sure if it's normal what my bodies doin just now



 
Status: Offline
 
Old Jul 8th, 2012, 22:12 PM   4
Babydustx3
Trying to conceive (TTC)
Active BnB Member
 
 
Join Date: Sep 2011
Location: Pennsylvania
Posts: 449
Hey hun, I'm not sure what all is going on but I definitely advise everyone to get a check up by their gyno when they start TTC. Especially since you're just coming off of birch control, you can tell them what's going on and they can advise you. A lot (or most I should say) of doctors don't take action until you've been TTC for 1 year if you're under 35 I believe.


Some people take Agnus Castus (Vitex) to regulate their cycles after birth control and things like that. I wish you the best; I'm sorry I couldn't be of more help.





 
Status: Offline
 
Old Jul 9th, 2012, 00:54 AM   5
kerrbear7183
Trying to conceive (TTC)
BnB Addict
 
 
Join Date: Mar 2012
Location: PA
Posts: 3,760
It can take up to a year for cycles to regulate after birth control is stopped. It is also common to have withdrawal bleeding after birth control is stopped. Good luck! Hopefully your cycles regulate quickly.



 
Status: Offline
 

SEO by vBSEO